# SDR DALA2024051305158

- Difficulty date: February 14, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 85,852 hours, 27,233 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5645 #7 SLAT HAS A BULDGE (DENT) IN LEADING EDGE CENTER UPPER SURFACE. CORRECTIVE ACTION: REPAIRED PER CMM 57-43-28 757-200 SRM 57-43-01 AND SRM 51-70-01. (0201400)
